# SDR COMA0560834

- Difficulty date: January 29, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 15,967 hours, 14,306 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Damper
- Part number: 6229968001
- Part serial: 306
- Condition: Faulty
- Location: Empennage
- Part time: 25,618 hours, 23,244 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT 5894 - EN ROUTE CHA-CVG, ENCOUNTERED ERRATIC YAW MOVEMENT LEFT AND RIGHT, CREW DECLARED AN EMERGENCY AND DIVERTED TO EVV.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE NR 2 YAW DAMPER.
